MENU

You are here

Publications

Export 243 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G, Orlando G, Toader R. Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: the antiplane case. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:45. Available from: https://doi.org/10.1007/s00526-016-0981-z
Dal Maso G. Ennio De Giorgi and Γ-convergence. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1017-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5308
Dal Maso G, Malusa A. Some properties of reachable solutions of nonlinear elliptic equations with measure data. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze. Sér. 4, 25 no. 1-2 (1997), p. 375-396 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6434
Dal Maso G, Lucardesi I. The wave equation on domains with cracks growing on a prescribed path: existence, uniqueness, and continuous dependence on the data.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34629
Dal Maso G, Francfort GA, Toader R. Quasistatic Crack Growth in Nonlinear Elasticity. Arch. Ration. Mech. Anal. 176 (2005) 165-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2293
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity sets. J. Math. Pures Appl. 79, 2 (2000) 141-162 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1261
Dal Maso G, Franzina G, Zucco D. Transmission conditions obtained by homogenisation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35310
Dal Maso G, Toader R. A model for the quasi-static growth of brittle fractures based on local minimization. Math.Models Methods Appl. Sci., 12 (2002) , p.1773-1800. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1621
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: a weak formulation via viscoplastic regularization and time rescaling. Calculus of Variations and Partial Differential Equations 40 (2011) 125-181 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3670
Dal Maso G, Skrypnik IV. Capacity theory for monotone operators. Potential Anal. 7 (1997), no. 4, 765-803 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/911
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dal Maso G, Goncharov VV, Ornelas A. A Lipschitz selection from the set of minimizers of a nonconvex functional of the gradient. Nonlinear Analysis, Theory, Methods and Applications. Volume 37, Issue 6, September 1999, Pages 707-717 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6439
Dal Maso G, Murat F, Orsina L, Prignet A. Renormalized solutions of elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 4, 741-808 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1236
Dal Maso G. The Calibration Method for Free Discontinuity Problems. European Congress of Mathematics. Volume I : Barcelona, July 10-14, 2000 / Carles Casacuberta .. [et al.], editors. , Boston : Birkhauser, 2001, p. 317-326. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1496
Dal Maso G, Morel J-M, Solimini S. A variational method in image segmentation: existence and approximation result. Acta Math. 168 (1992), no.1-2, p. 89-151 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/808
Dal Maso G, DeSimone A, Mora MG, Morini M. Globally stable quasistatic evolution in plasticity with softening. Netw. Heterog. Media 3 (2008) 567-614 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1965
Dal Maso G, Morandotti M. A model for the quasistatic growth of cracks with fractional dimension.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35175
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Dal Maso G, DeSimone A. Quasistatic evolution for Cam-Clay plasticity: examples of spatially homogeneous solutions. Math. Models Methods Appl. Sci. 19 (2009) 1643-1711 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3395
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Dal Maso G, De Luca L. A minimization approach to the wave equation on time-dependent domains. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35318
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.

Pages

Sign in